# SDR USAA970033

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N238US
- Make and model: Boeing 737296
- Aircraft serial: 22398
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corrosion
- Location: Bs 366
- Part time: 42,159 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND 1.5 INCH CORROSION BS 366 STRINGER 27L.  INSTALLED STRINGER REPAIR, REPAIRED PER SRM 53-10-3.  CORROSION TASK NR C53-202-01, CORROSION LEVEL 1.  (M)
